# SDR UIEA2016062700478

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Plug
- Condition: Unsecure
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APU COMPARTMENT FOUND P-17 PLUG WAS NOT INSTALLED.  AT APU COMPARTMENT LT SIDE P-17 PLUG RECONNECTED TO SURGE VALVE TORQUE MOTOR, M5, AND CHECKED IAW AMM 49-53-01.
